# SDR ASOA05304

- Difficulty date: April 3, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Part number: VS643
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY LIGHTING REMAINED ILLUMINATED WHEN IN THE ARM POSITION.  MAINTENANCE FOUND RELAY K1XD DEVECTIVE, REMOVED AND REPLACED IT IAW AMM.  OPS CHECK GOOD.  AC OK FOR SERVICE.  (K)
